Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Red rashes over the body, not itchy. Consulted doctor. Advice?

Hi Doctor My Son Sadeem is 4 years old. For the past 3 months he is getting red rashes all over the body and goes. There is no itching and rashes won t come on scalp but on face ( forehead , cheeks, etc..), both hands, legs and back .. For the first two months we have used Solubrt and CETMAC. It was controlled. But suddenly from yesterday he is getting red rashes all over the body. Yesterday, we visited a General doctor for kids. (One mistake I did is saying that he has itching also where as he doesn t have). He prescribed : XENDA SUSP, ATARAX SYP, ODIMONT LC SYP, DEFCORT SUSP. We have used these only during last night. But we we could see same rashes 3 times till this morning. Then we rushed to a SKIN SPECIALIST. (Here also we said he has itching sensation. But he doesn t have). Skin specialist prescribed: HHMITE 5%, HHSone lotion, ATARAX SYP, L.S dew Soap. I have been saying my wife to try out these medicine for few days and then conclude whether it is working or not. The moment she sees the red rashes she is getting panicked and worried that the medicine is not working. The initial medicine we used (CETMAC) were in ANDHRA. But we are not getting the same medicine. Can you please advice how we should proceed? Current status is that I have asked my wife have patience and try out SKIN specialist prescribed medicine.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
Low platelet can cause these rash. Platelet can be lowered by any of the following causes.
1. Mild viral infection, like sore throat fever etc, can cause low platelet.
2. Sometimes the viral infections are very trivial and go off with just mild uneasiness, but platelet are destroyed to a greater level.
3. The next most important cause is intake of medication like pain killer can cause low platelet.
4. Malignancy or disorders of vessel can also cause platelet deficiency and present as bleed in skin. However in these conditions there will be other symptoms also like high fever

If there are no associated symptoms, you dont need to worry. Just get his platelet levels done.
Wishing him good health.
Thank you
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor